# SDR IPXA12575156

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW CRANK RATCHETS AND WILL NOT OPERATE WINDOW.  REPLACED R2 WINDOW OPERATING MECHANISM IAW MM 56-11-04-404-013.
